# SDR USAA2013011000005

- Difficulty date: December 1, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311257120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILFORM CORROSION ON FLOOR STRUCTURE WEB BETWEEN FR12 TO FR16, Y1732.  REPLACED FLOOR STRUCTURE WEB BETWEEN FR12 TO FR16, Y1732 IAW A320 SRM 51-72-11 EA 503659 & AIRBUS DRAWING D53114392.
